# SDR AUS20040491

- Difficulty date: May 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144A
- Condition: Failed
- Location: Engine Oil Temp
- Part time: 824 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL TEMPERATURE REGULATING VALVE (VERNATHERM) BREAKING UP. METAL CONTAMINATION OF ENGINE OIL SYSTEM.
